Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article


J. C. Gregg and Grace H. Gridley
The American Mathematical Monthly
Vol. 1, No. 5 (May, 1894), pp. 160-161
DOI: 10.2307/2969714
Stable URL:
Page Count: 2

You can always find the topics here!

Topics: Triangles
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails